Recognizing an overdose quickly is crucial, as fentanyl can cause severe respiratory depression leading to death. Signs of a fentanyl overdose include:

Immediate Actions to Take

  1. Call Emergency Services: Immediate medical attention is necessary. Provide clear details about the situation and the person’s location.
  2. Administer Narcan if Available: Narcan (naloxone) can temporarily reverse the effects of an opioid overdose. If you have it, administer it following the package instructions.
  3. Keep the Person Awake and Breathing: Try to keep them awake and breathing. Lay them on their side to prevent choking.
  4. Stay Until Help Arrives: Provide comfort and ensure they are in a safe position until professional help arrives.
  5. Follow-Up: After the emergency, encourage them to seek further treatment for substance use.

Where to Find Help and More Information

If you or someone you know is struggling with addiction, resources are available:


Conclusion

Recognizing the signs of a fentanyl overdose and knowing the immediate actions to take can be the difference between life and death. Education, preparedness, and compassion are key components in addressing this public health issue. For more information on opioid addiction and recovery, visit CNV Detox and explore their programs and resources designed to support individuals on the path to recovery.

Remember, taking immediate action can save a life. Stay informed, stay prepared, and never hesitate to help.

No posts matched your search criteria